RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 1  

Special issues of Journal of Approximation Theory and Matematicheskii Sbornik dedicated to the memory of Andrei Aleksandrovich Gonchar and Herbert Stahl


Editorial
Runge- and Walsh-type extensions of smooth subharmonic functions on open Riemann surfaces
A. Boivin, P. M. Gauthier, P. V. Paramonov
5
M. Riesz-Schur-type inequalities for entire functions of exponential type
Michael I. Ganzburg, Paul Nevai, Tamás Erdélyi
29
Evolution families of conformal mappings with fixed points and the Löwner-Kufarev equation
V. V. Goryainov
39
Circular symmetrization of condensers on Riemann surfaces
V. N. Dubinin
69
Herbert Stahl's proof of the BMV conjecture
A. E. Eremenko
97
On the analogues of Szegő's theorem for ergodic operators
W. Kirsсh, L. Pastur
103
An iterative approach to non-overdetermined inverse scattering at fixed energy
R. G. Novikov
131
Generalized Dirichlet classes in a half-plane and their application to approximations
A. M. Sedletskii
147
Carathéodory domains and Rudin's converse of the maximum modulus principle
K. Yu. Fedorovskiy
175
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019